# SDR AALA20120318002

- Difficulty date: March 18, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,091 hours, 14,533 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW -  INFLIGHT PHX-ORD.  CREW REPORTED AIRSPEED INDICATION SPLIT BETWEEN CAPTAIN AND FIRST OFFICERS AIRSPEED INDICATORS.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  REPLACED RIGHT PITOT AIR DATA MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
